Kodai Mathematical Journal

On singular solutions for a semilinear elliptic equation

Susumu Roppongi

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 18, Number 1 (1995), 44-56.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043352

Digital Object Identifier
doi:10.2996/kmj/1138043352

Mathematical Reviews number (MathSciNet)
MR1317005

Zentralblatt MATH identifier
0835.35020

Subjects
Primary: 35J60: Nonlinear elliptic equations

Citation

Roppongi, Susumu. On singular solutions for a semilinear elliptic equation. Kodai Math. J. 18 (1995), no. 1, 44--56. doi:10.2996/kmj/1138043352. https://projecteuclid.org/euclid.kmj/1138043352


Export citation

References

  • [1] P. AVILES, Onisolated singularities in some nonlinear partial differential equa-tions, Indiana Univ. Math. J., 32 (1983), 773-791.
  • [2] P. BENILAN, H. BREZIS AND M. G. CRANDALL, A semilinear equation in L(RN), Ann. Scuola Norm. Sup. Pisa, 2 (1975), 523-555
  • [3] H. BREZIS AND P. L. LIONS, A note on isolated singularities for linear ellipti equations, Mathematical Analysis and Applications, Part A, Advances in Mathematics Supplementary Studies, 74, Academic Press, 1980, 263-266.
  • [4] H. BREZIS AND L. VERON, Removable singularities for some nonlinear ellipti equations, Arch. Ratiotal Mech. Anal., 75 (1980), 1-6.
  • [5] B. GIDAS AND J. SPRUCK, Global and local behaviour of positive solutions o nonlinear elliptic equations, Comm. Pure Appl. Math., 34 (1981), 525-598.
  • [6] P. L. LIONS, Isolated singularities insemilinear problems, J. Differential Equations, 38 (1980), 441-450
  • [7] J. SERRIN, Isolated singularities of solutions ofquasilinear equations, Acta Math., 113 (1965), 219-240
  • [8] J. L. VAZQUEZ AND L. VERON, Singularities of elliptic equations with anex ponential nonlinearity, Math. Ann., 296 (1984), 119-135.
  • [9] L. VERON, Singular solutions of some nonlinear elliptic equations, Nonlinear Anal., 5 (1981), 225-242
  • [10] L. VERON, Singularites eliminable d'equations elliptics nonlinearis, J. Differentia Equations, 41 (1981), 87-95.
  • [11] H. WEYL, On the volume of tubes, Amer. J. Math., 61 (1939), 461-472